Skip to main content
Article
Conformal actions in any dimension
Nuclear Physics B
  • Andre Wehner
  • James Thomas Wheeler, Utah State University
Document Type
Article
Publication Date
9-20-1999
DOI
10.1016/S0550-3213(99)00367-3
Arxiv Identifier
arXiv:hep-th/9812099v3
Disciplines
Abstract

Biconformal gauging of the conformal group gives a scale-invariant volume form, permitting a single form of the action to be invariant in any dimension. We display several 2n-dimensional scale-invariant polynomial actions and a dual action. We solve the field equations for the most general action linear in the curvatures for a minimal torsion geometry. In any dimension n > 2, the solution is foliated by equivalent n-dimensional Ricci-flat Riemannian space-times, and the full 2n-dimensional space is symplectic. Two fields defined entirely on the Riemannian submanifolds completely determine the solution: a metric eμα, and a symmetric tensor kμν.

Comments

Published by Elsevier in Nuclear Physics B. Author preprint is deposited in arXiv.org and is available for download through link above.

Citation Information
André Wehner, James T. Wheeler, Conformal actions in any dimension, Nuclear Physics B, Volume 557, Issues 1-2, 20 September 1999, Pages 380-406, ISSN 0550-3213, 10.1016/S0550-3213(99)00367-3.